# SDR HALA2013041900041

- Difficulty date: April 19, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 699 hours, 101 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Adiru
- Part number: 43344190002
- Part serial: 04797
- Condition: Inoperative
- Location: Nr 3
- Part time: 699 hours, 101 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AIRPSEED INDICATOR ON CAPTAIN AND F/O SIDES NORMAL AT APPROX 90KTS.  CAPTAIN`S AIRPSEED INDICATOR WENT BLANK.  ABORTED TAKEOFF AT 100 KTS.  R & R  CAPTAIN`S PITOT PROBE IAW AMM 34-11-15.  OPS CHECKED GOOD, R & R CAPTAIN`S AIR DATA MODULE IAW AMM 34-11-17.  OPS CHECKED GOOD, PERFORMED FUNCTIONAL TEST OF THE ALTITUDE AND AIRSPEED DATA IAW AMM 34-13-00-720-801-A, GOOD.  R & R ADIRU NR 3 IAW AMM 34-12-34.   OPS CHECKED GOOD OK FOR SVC.
